# SDR UPS04843280

- Difficulty date: October 4, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,278 hours, 51,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AC BAY SUBFLOOR WEB CRACKED BETWEEN STA 8 & STA 16 AT L21L.  REPAIRED IAW DC-8 SRM 51-1-21A & UPS EO DC8 5350-7876-A.
